# SDR QXEA0102136

- Difficulty date: December 27, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4049
- Aircraft time: 835 hours, 978 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GTF - MAIN GEAR DOORS CYCLED IN FLIGHT.  ADJUSTED PROX SWITCH.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
